FINSLER GEOMETRY OVER THE REALS 13
[S3) Some formulas of Gauss-Bonnet-Chern type in Riemann-Finsler geometry, J.
fiir die reine und angewandte Mathematik, to appear.
[S4] ___ , On a connection in Finsler geometry, Houston J. Math. 20 (1994), 591-602.
[Sa) T. Sakai, Comparison and finiteness theorems in Riemannian geometry, Adv. Studies in
Pure Math. 3 (1984), 125-181.
[Sc)
R.
Schneider, Uber die Finslerriiume mit Sijkl
=
0, Arch. Math. 19 (1968), 656--658.
[Sp) M. Spivak, A Comprehensive Introduction to Differential Geometry, vol.
n,
Publish or
Perish, 1975.
[SY]
R.
Schoen and S.T. Yau, Lectures on Differential Geometry, International Press, 1994.
[Sz)
z.
SzabO, Positive definite Berwald spaces (Structure theorems on Berwald spaces), Ten-
sor, N.S. 35 (1981), 25-39.
[T) Y. Tsukamoto, On Riemannian manifolds with positive curvature, Memoirs Fac. Sc.
Kyushu Univ., Ser. A 15(2) (1961), 90-96.
DEPT. OF MATHEMATICS, UNIVERSITY OF HOUSTON, HoUSTON, TX 77204-3476
E-mail address:
bao!Dmath.uh.edu
M.S.R.I., 1000 CENTENNIAL DRIVE, BERKELEY, CA 94720
DEPT. OF MATHEMATICAL SCIENCES, I.U.P.U.I., INDIANAPOLIS, IN 46202-3216
E-mail address:
sheniDmath. iupui. edu
Previous Page Next Page